MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; DC-DEFIBRILLATOR, LOW-ENERGY (INCLUDING PADDLES)

PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; DC-DEFIBRILLATOR, LOW-ENERGY (INCLUDING PADDLES)
Catalog Number 11131-000042
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer received replacement internal paddles.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their device's internal defibrillation paddles were not working.As a result, defibrillation therapy may have been delayed or unavailable, if needed.There was no report of patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker evaluated the customer's internal paddles and was unable to duplicate the reported issue.The internal paddles were archived by stryker.The cause of the reported issue could not be determined.

Brand Name
HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION
Common Device Name
DC-DEFIBRILLATOR, LOW-ENERGY (INCLUDING PADDLES)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key23134922
Report Number0003015876-2025-01987
Device Sequence Number8944355
Product Code LDD
UDI-Device Identifier00883873863527
UDI-Public00883873863527
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11131-000042
Device Lot Number3317813-007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown